MAUDE Adverse Event Report: INOGEN INC. INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR

INOGEN INC. INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-501
Medical Device Problem Codes Premature Discharge of Battery (1057); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on 13-mar-2026.The unit was returned with noisy complaint, which was confirmed during testing.The issue confirmed with damaged compressor mounts due to the high vibration of the compressor.The muffler was filled with dust, which resulted in a blockage in the feed port and low sieve life (566).Furthermore, the psa cycle being high (9) is an indication the zeolite is getting contaminated by moisture.The lower housing and feed port were replaced.
 
Event or Problem Description
It was reported that the patient was having power issues with their unit and they were not getting enough oxygen as a consequence.As a result, the patient had shortness of breath and had to be hospitalized.They were discharged after 3 days.A replacement unit was sent to the patient and it is working well for them.

Brand Name
INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key24794525
Report Number3004672275-2026-00075
Device Sequence Number18573711
Product Code CAW
UDI-Device Identifier00817131020513
UDI-Public(01)00817131020513
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown